Your browser do not support script. Here are news slide. 研究人員

程舜仁

民國八十二年美國哈佛大學博士。
民國八十三年擔任成功大學數學系副教授,八十七年升等為教授。
民國八十九年擔任台灣大學數學系教授。
民國九十五年擔任中央研究院數學所研究員。

著作目錄 :

1.  Representations of central extensions of differentiably simple Lie superalgebras, Communications in Mathematical Physics, 154(1993), no. 3, 555-568.
2.  Differentiably simple Lie superalgebras and representations of semisimple Lie superalgebras, Journal of Algebra, 73(1995), no. 1, 1-43.
3.  Construction of N=2 Superconformal Algebras from Affine Algebras with Extended Symmetry I, Letters in Mathematical Physics, 33(1995), no. 1, 23-31.
4.  Superconformal algebras and Affine Algebras with Extended symmetry, in First International Tainan-Moscow Algebra Workshop, Y. Fong et al eds, de Gruyter, Berlin(1996), 199-206.
5.  (with V. G. Kac) A New N=6 Superconformal Algebra, Communications in Mathematical Physics, 186(1997), no. 1, 219-231.
6.  (with V. G. Kac) Conformal Modules, Asian Journal of Mathematics, 1(1997), no. 1, 181-193(http://arxiv.org/abs/q-alg/9706030).
7.  (with V. G. Kac, M. Wakimoto) Extensions of conformal modules, in Topological field theory, primitive forms and related topics, M. Kashiwara et al eds., Birkhauser, Progress in Mathematics, 160(1998), 79-130(http://arxiv.org/abs/q-alg/9709019).
8.  (with V. G. Kac) Generalized Spencer Cohomology and Filtered Deformations of Z-graded Lie superalgebras, Advances in Theoretical and Mathematical Physics, 2(1998), no. 5, 1141-1182(http://arxiv.org/abs/math/9805039).
9.  (with V. G. Kac) Structure of some Z-graded Lie superalgebras of vectorfields, Transformation Groups, 4(1999), no. 2-3, 219-272.
10.  (with V. G. Kac, M. Wakimoto) Extensions of Neveu-Schwarz conformal modules, Journal of Mathematical Physics, 41(2000), no. 4, 2271-2294.
11.  (with W. Wang) Remarks on Schur-Howe-Sergeev Duality, Letters in Mathematical Physics, 52(2000), no. 2, 143-153(http://arxiv.org/abs/math/0008109).
12.  (with N. Lam) Finite conformal modules over N=2,3,4 superconformal algebras, Journal of Mathematical Physics, 42(2001), no. 2, 906-933(http://arxiv.org/abs/math/0005274).
13.  (with W. Wang) Howe Duality for Lie Superalgebras, Compositio Mathematica, 128(2001), no. 1, 55-94(http://arxiv.org/abs/math/0008093).
14.  (with W. Wang) Lie Subalgebras of Differential Operators on the Super Circle, Publications of the Research Institute for Mathematical Sciences, 39(2003), no. 3, 545-600(http://arxiv.org/abs/math/0103092).
15.  Gelfand-Tsetlin Pattern and Strict Partitions, Letters in Mathematical Physics, 64(2003), no. 1, 23-30.
16.  (with N. Lam) Infinite-dimensional Lie Superalgebras and Hook Schur Functions, Communications in Mathematical Physics, 238(2003), no. 1, 95-118(http://arxiv.org/abs/math/0206034).
17.  (with R. B. Zhang) Analogue of Kostant's u-cohomology Formula for general linear Superalgebra, International Mathematics Research Notices, 2004(2004), no. 1, 31-53.
18.  (with R. B. Zhang) Howe Duality and Combinatorial Character Formula for Orthosymplectic Lie Superalgebras, Advances in Mathematics, 182(2004), no. 1, 124-172(http://arxiv.org/abs/math/0206036).
19.  (with W. Wang) The Bloch-Okounkov Correlation Functions at higher Levels, Transformation Groups, 09(2004), no. 2, 133-142(http://arxiv.org/abs/math/0309186).
20.  (with N. Lam , R. B. Zhang) Character Formula for infinite-dimensional unitarizable Modules of the general linear Superalgebra, Journal of Algebra, 273(2004), no. 2, 780-805(http://arxiv.org/abs/math/0301183).
21.  (with W. Wang) The correlation functions of vertex operators and Macdonald polynomials, Journal of Algebraic Combinatorics, 25(2007), no. 1, 43-56.
22.  (with W. Wang, R. B. Zhang) A Fock Space Approach to Representation Theory of osp(2|2n), Transformation groups, 12(2007), no. 2, 209-225(http://arxiv.org/abs/math/0510106).
23.  (with D. Taylor, W. Wang) The Bloch-Okounkov Correlation Functions of negative Levels, Journal of Algebra, 319(2008), no. 1, 457-490(http://arxiv.org/abs/0706.3742).
24.  (with J.-H. Kwon, N. Lam) A BGG-type resolution for tensor modules over general linear superalgebra, Letters in Mathematical Physics, 84(2008), no. 1, 75-87(http://arxiv.org/abs/0801.0914).
25.  (with W. Wang, R. B. Zhang) Super Duality and Kazhdan-Lusztig Polynomials, Transactions of the American Mathematical Society, 360(2008), no. 11, 5883-5924(http://arxiv.org/abs/math/0409016).
26.  (with J.-H. Kwon) Howe Duality and Kostant Homology Formula for infinite-dimensional Lie Superalgebras, International Mathematics Research Notices, 2008(2008), no. rnn085, 1-52(http://arxiv.org/abs/0806.2480).
27.  (with W. Wang) Remarks on modules of the ortho-symplectic Lie superalgebras, Bulletin of the Institute of Mathematics Academia Sinica, 3(2008), no. 3, 353-372(http://arxiv.org/abs/0804.2506).
28.  (with W. Wang) Brundan-Kazhdan-Lusztig and Super Duality Conjectures, Publications of the Research Institute for Mathematical Sciences, 44(2008), no. 4, 1219-1272(http://arxiv.org/abs/0705.0050).
29.  (with J.-H. Kwon, W. Wang) Kostant homology formulas for oscillator modules of Lie superalgebras, Advances in Mathematics, 224(2010), no. 4, 1548-1588(http://arxiv.org/abs/0901.0247).
30.  (with N. Lam) Irreducible Characters of General Linear Superalgebra and Super Duality, Communications in Mathematical Physics, 298(2010), no. 3, 645-672(http://arxiv.org/abs/0905.0332).
31.  (with N. Lam, W. Wang) Super duality and irreducible characters of ortho-symplectic Lie superalgebras, Inventiones Mathematicae, 183(2011), no. 1, 189-224(http://arxiv.org/abs/0911.0129).
32.  (with W. Wang) Dualities for Lie superalgebras, Lie Theory and Representation Theory, 1-46, Surveys of Modern Mathematics 2, International Press, Boston(2012), 1-46(http://arxiv.org/abs/1001.0074).
33.  (with N. Lam, W. Wang) Super Duality for General Linear Lie Superalgebras and Applications, Proceedings of Symposia in Pure Mathematics, American Mathematical Society, 86(2012), 113-136(http://arxiv.org/abs/1109.0667).
34.  (with W. Wang) Dualities and Representations of Lie Superalgebras, Graduate Studies in Mathematics 144, American Mathematical Society, 302 pp. ISBN: 978-0-8218-9118-6(2012)(http://www.ams.org/bookstore-getitem/item=gsm-144).
35.  (with V. Mazorchuk, W. Wang) Equivalence of blocks for the general linear Lie superalgebra, Letters in Mathematical Physics, 103(2013), no. 12, 1313-1327(http://arxiv.org/abs/1301.1204).
36.  (with N. Lam, W. Wang) Brundan-Kazhdan-Lusztig conjecture for general linear Lie superalgebras, Duke Mathematical Journal, to appear(2014)(http://arxiv.org/abs/1203.0092).
37.  (with J.-H. Kwon, W. Wang) Irreducible characters of Kac-Moody Lie superalgebras, Proceedings of the London Mathematical Society, to appear(2014)(http://arxiv.org/abs/1308.3030).
38.  (with J.-H. Kwon) Kac-Wakimoto character formula for ortho-symplectic Lie superalgebras, preprint(2014)(http://arxiv.org/abs/1406.6739).